# SDR USAA010248

- Difficulty date: February 3, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 2 SQUARE INCHES, BS 987.9, LBL 20 TO STATION 1016, LBL 6.  FABRICATED NEW INTERCOSTAL PER 51-30-0 AND 51-10-1.  CORROSION LEVEL1, TASK NR C53-107-02.  (M)
